# SDR ASAA2016012214965

- Difficulty date: January 22, 2016
- Submitted: January 25, 2016
- Operation: Air carrier
- Aircraft: N589AS
- Make and model: Boeing 737890
- Aircraft serial: 35686
- Aircraft time: 31,555 hours, 9,583 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Warning Message
- Condition: False Activation
- Location: Fmc
- Stage of operation: TX
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FMC DISAGREE ANNUNCIATION DURING TAXI-OUT.  ACFT GROUNDED.  ACCOMPLISHED FMC DISAGREE QRH PROCEDURE TO RESTORE NORMAL FMC OPERATION.
